# SDR IPXA11M70334

- Difficulty date: November 13, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: ADA84061
- Condition: Damaged
- Location: Bs 979
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD CARGO BAY FLOORBEAM DAMAGED, BS 979.  REPAIRED IAW EO MD11-5310-41454-C.
